Publications of the Research Institute for Mathematical Sciences


Full-Text PDF (1329 KB) | Metadata | Table of Contents | PRIMS summary
Volume 10, Issue 2, 1974, pp. 425–444
DOI: 10.2977/prims/1195192003

Published online: 1974-08-31

Lower Bounds of Growth Order of Solutions of Schrodinger Equations with Homogeneous Potentials

Jun Uchiyama[1]

(1) Kyoto University, Japan

No abstract available for this article.

No keywords available for this article.

Uchiyama Jun: Lower Bounds of Growth Order of Solutions of Schrodinger Equations with Homogeneous Potentials. Publ. Res. Inst. Math. Sci. 10 (1974), 425-444. doi: 10.2977/prims/1195192003